AMS eContent Search Results
Matches for: msc=(57S25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 109 found      Go to page: 1 2 3 4

[61] Steven Hurder. Deformation rigidity for subgroups of $SL\left( {n,{\mathbf{Z}}} \right)$ acting on the $n$-torus. Bull. Amer. Math. Soc. 23 (1990) 107-113. MR 1027900.
Abstract, references, and article information   
View Article: PDF

[62] Shmuel Weinberger. All finite groups act on fake complex projective spaces . Proc. Amer. Math. Soc. 110 (1990) 259-261. MR 946629.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Stefan Waner and Yihren Wu. Fixed points of unitary ${\bf Z}/p\sp s$-manifolds . Proc. Amer. Math. Soc. 108 (1990) 847-853. MR 1031677.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Sylvain E. Cappell, Julius L. Shaneson, Mark Steinberger, Shmuel Weinberger and James E. West. The classification of nonlinear similarities over ${\text{Z}}_{2^r }$. Bull. Amer. Math. Soc. 22 (1990) 51-57. MR 1003861.
Abstract, references, and article information   
View Article: PDF

[65] Michael Handel. Periodic point free homeomorphism of $T\sp 2$ . Proc. Amer. Math. Soc. 107 (1989) 511-515. MR 965243.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] A. Miller and B. Zimmermann. Large groups of symmetries of handlebodies . Proc. Amer. Math. Soc. 106 (1989) 829-838. MR 962246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Nobuya Watanabe. On topological entropy of group actions on $S\sp 1$ . Proc. Amer. Math. Soc. 106 (1989) 245-249. MR 965946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] J. Scott Carter. Immersed codimension one projective spaces in spherical space forms . Proc. Amer. Math. Soc. 105 (1989) 254-257. MR 946623.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Ennis Rosas. Rigidity theorems for right angled reflection groups . Trans. Amer. Math. Soc. 308 (1988) 837-848. MR 951630.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] John Kalliongis and Andy Miller. Equivalence and strong equivalence of actions on handlebodies . Trans. Amer. Math. Soc. 308 (1988) 721-745. MR 951625.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Larry W. Cusick. Free actions on products of even-dimensional spheres . Proc. Amer. Math. Soc. 99 (1987) 573-574. MR 875401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] M. Bestvina and D. Cooper. A wild Cantor set as the limit set of a conformal group action on $S\sp 3$ . Proc. Amer. Math. Soc. 99 (1987) 623-626. MR 877028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Ronald M. Dotzel. Orientation preserving actions of finite abelian groups on spheres . Proc. Amer. Math. Soc. 100 (1987) 159-163. MR 883421.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Kyung Bai Lee and Frank Raymond. Manifolds on which only tori can act . Trans. Amer. Math. Soc. 304 (1987) 487-499. MR 911081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Allen Back and Wu-Yi Hsiang. Equivariant geometry and Kervaire spheres . Trans. Amer. Math. Soc. 304 (1987) 207-227. MR 906813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Dariusz M. Wilczyński. Group actions on the complex projective plane . Trans. Amer. Math. Soc. 303 (1987) 707-731. MR 902793.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Alejandro Adem. ${\bf Z}/p{\bf Z}$ actions on $(S\sp n)\sp k$ . Trans. Amer. Math. Soc. 300 (1987) 791-809. MR 876479.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Allan L. Edmonds. Construction of group actions on four-manifolds . Trans. Amer. Math. Soc. 299 (1987) 155-170. MR 869405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Shigenori Matsumoto. Numerical invariants for semiconjugacy of homeomorphisms of the circle . Proc. Amer. Math. Soc. 98 (1986) 163-168. MR 848896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Erkki Laitinen and Paweł Traczyk. Pseudofree representations and $2$-pseudofree actions on spheres . Proc. Amer. Math. Soc. 97 (1986) 151-157. MR 831405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Volker Hauschild. The Euler characteristic as an obstruction to compact Lie group actions . Trans. Amer. Math. Soc. 298 (1986) 549-578. MR 860380.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Roger B. Nelson. A unique decomposition of involutions of handlebodies . Proc. Amer. Math. Soc. 93 (1985) 358-362. MR 770554.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Amir Assadi and William Browder. On the existence and classification of extensions of actions on submanifolds of disks and spheres . Trans. Amer. Math. Soc. 291 (1985) 487-502. MR 800249.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] T. J. Hodges and S. P. Smith. Sheaves of noncommutative algebras and the Beilinson-Bernstein equivalence of categories . Proc. Amer. Math. Soc. 93 (1985) 379-386. MR 773985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Reinhard Schultz. Nonlinear analogs of linear group actions on spheres. Bull. Amer. Math. Soc. 11 (1984) 263-285. MR 752788.
Abstract, references, and article information   
View Article: PDF

[86] E. Luft and D. Sjerve. Involutions with isolated fixed points on orientable $3$-dimensional flat space forms . Trans. Amer. Math. Soc. 285 (1984) 305-336. MR 748842.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] M. E. Feighn. Actions of finite groups on homotopy $3$-spheres . Trans. Amer. Math. Soc. 284 (1984) 141-151. MR 742416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Hsü Tung Ku. Group actions on aspherical $A\sb{k}(N)$-manifolds with nonzero Euler characteristics . Proc. Amer. Math. Soc. 90 (1984) 459-462. MR 728369.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Larry W. Cusick. Elementary abelian $2$-groups that act freely on products of real projective spaces . Proc. Amer. Math. Soc. 87 (1983) 728-730. MR 687651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Hae Soo Oh. Toral actions on $5$-manifolds . Trans. Amer. Math. Soc. 278 (1983) 233-252. MR 697072.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 109 found      Go to page: 1 2 3 4

American Mathematical Society